# SDR TXER096973

- Difficulty date: July 16, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N151TA
- Make and model: Aerosp AS355*
- Aircraft serial: 2601
- Aircraft time: 9,331 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Part serial: 6615
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 3,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE HAS DELAMINATION.
